# SDR CA040525003

- Difficulty date: May 21, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 25,691 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 23D30
- System (JASC): 7314 · Engine Fuel Pump
- Part: Diaphragm
- Part number: SPE31342
- Condition: Cracked
- Location: Fuel Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL PRESSURE INDICATOR DROPPED INTERMITTENTLY DURING ALL PHASES OF OPERATION.  AIRCRAFT WAS RETURNED TO MAINTENANCE BASE.  FUEL FOUND TO BE LEAKING FROM WOBBLE PUMP.   WOBBLE PUMP DIAPHRAGM FOUND TO BE CRACKED.  DIAPHRAGM REPLACED, ENGINE GROUND RUN SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
